It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


You were NOT decieved by your doctors. For people who have been dependent on opiate medication for a very long time and can't get off of them- suboxone (or subutex) IS the optimal choice. My situation is that I was on methadone and transferred to the same dose of suboxone you were (feeling the SAME way... just wanting OFF!!) and I did feel a little bit of that 'constant high' you were feeling. I spoke with my doctor about this and he said that it's normal and necessary when you first begin treatment and that it's actually a good sign showing that your body is ok with suboxone. SUBOXONE IS NOT A STRONGER OPIATE!! IT IS A PARTIAL AGONIST SO IT'S ACTUALLY ONE OF THE WEAKEST. It's easier to begin a taper with someone who is comfortable rather than in withdrawal. Studies show (I've done a LOT of research on my own) that suboxone is a LOT easier to taper off of than ANY other opiate medicine, including vicodin, percocet, duiladid, lortab, oxycontin, methadone.... etc.... because (and this is important) suboxone is a PARTIAL opiate agonist so it doesn't affect your receptors like all other opiate medicines... but you MUST taper. Because I'm afraid is because the way you are feeling you may not be able to make rational decisions and you might approach a point where you can't handle it so than (and this happens ALL THE TIME) you perhaps may overdose on some opiate medicine in the attempt to feel better, whether it be the suboxone you have left or something else... and then you are swimming with a whole other ocean of fish... my recommendation is you get a second opinion from another specialist about your treatment... but DON'T just jump off. Studies also show that MOST (not all) are not successful at completely quitting opiates by jumping off cold turkey. This is true (but like I said not always, so perhaps your'e the exception) because when you taper physically you are also tapering mentally, hopefully with some counseling... that's how suboxone is meant to be used. My best wishes, and again just get a second opinion! DON'T BE YOUR OWN DOCTOR! You're going to be ok...
Peace and Love,
skinnyboy





All times are GMT -7. The time now is 08:24 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!